Hello & Welcome!
You are very lucky that you did such a low dose and NOT for a long time. We have plenty of use X Doners on here that were doing that drug for yrs & yrs and at a high dose. Has to be the worst w/d I have ever experienced and I too had the other opiates before they prescribed me this for pain..However, I c/t 3 meds at once back in 2012 and would NEVER want to experience that one again.
The worst thing about any opiates is what they do to all the Brain Chems. It changes the Chemical makeup and that is the part that takes time to adjust back after the removal of these Stims. Just make sure you drink lots of water and pick up some good vit/min. Eat very Healthy and try to avoid sugars and caffeine at first. You should know how it goes. The physical is over way before the mental. Maybe this time you should get involved with some aftercare. There is always some deeper reason why we can fall back on using again. OnlyYOU know why and having others to Support you is a good one. Try some AA/NA for awhile. You might just find out you really needed it. I do wish you the best and keep checking your post here as others will chime in later. Also try to get some kind of exercise, sun and music. This will help stimulate those "Happy Chems".
PS..keep us updated!!
I am a retired nurse and I miss helping ppl too. I guess that is why I stay on here and I am now a new Community Leader along with Dominosarah and gnarley_1...Of course we are NO better then anybody else, we just spend some time in this Community and keep a eye out for things. WE have TONS of Awesome people on here but it has been on the slow side of life lately. I now look back and wish I would of studied the Map of the Brain more. This is what I have been up too for the past 3yrs or more. It now scares me to know what happens to many, and there are many parts of the brain that are chemically changed by certain types of meds. I have tons of info regarding Addiction and the Brain. If you get to know your way around, go look in my Journal if you would like and check out a few that I had put in yrs ago. One is the "Nature of Addiction" and the other is "Addiction and the Pleasure Pathway beyond Willpower". Now days it does scare me to take anything at all but I have to take my heart meds and one day I might have to take something for pain, as I am getting older and I hurt. However, I am avoiding it at all cost right now and I do know what to do, if one day this has to happen for any pain reason. It is a scary thing but some ppl do not have that addiction gene or so fourth and can control there meds. I am Jealous that they can but one thing about using more & more is because of Tolerance. Anyway, just though I would throw this your way. If you need any help on knowing more about this site, feel free to ask. You can set your profile up and also talk back and fourth in your Journal or Status that comes up on the side bar. We have had some good times in the past doing that. Keep pushing and maybe you can find a closed meeting. I live in a small mountain town and I hardly ever see anybody out here, that I see at both AA/NA. Just be Safe and always keep your Guard Up. Remember HOW= Honesty, Openmindness & Willingness.
Sometimes as addicts we do horrible things. Like when you become addicted to something, that's not you. Its a monster. That's how it was with me, it was a monster. I wasn't a horrible person but when I opened my eyes I noticed I wasn't the only one I was causing pain to. I had to look at myself and it was hard, I still do. There's things even though I been clean for a while now that I'm still ashamed of. But that wasn't me. And the longer I stayed clean the longer I was able to try and discover who I was and pick up all the pieces. You can get through this, honestly. Just try to stay as hydrated as you can with water and if possible get rest. XO.
Good morning all. Well today is day 5! I did sleep last night. Just a lot of tossing and turning. The worse part is just the lack of energy and depressed type feeling. I'm going to start my vitamins today, actually put something healthy in my body for once and see how the day goes. Thank you all for the comments and encouragement. I appreciate it more than you know: ) have a great day!
Hi, Lexi. Listen, I'm gonna be tough on you. You gotta get rid of those excuses and go to meetings asap. Get honest. When we do things like steal and lie, those traits do not just magically disappear. There is a reason that you starting using in the first place. That's gotta be dealt w/ or you will be right back here again. We see it over and over and over. The first step in healing from addiction is surrender. You need to be willing to do what other people tell you even though it's uncomfortable. Staying in your comfort zone will keep this cycle going. Trust me.
Go to a meeting. Tell your bf the truth. Then you will be free and can start to change. I wish you the best.
This morning was day 10 and I believe the worst is over. Still having a hard time sleeping however. My bf says I'm very twitchy all night. I took an ativan last night and slept much better. Tonight I'll try sleeping without taking anything. My stomach is OK and I've been able to eat so thats good. One weird thing is I've been sneezing like crazy. I guess thats all related? Thank you all for your comments and suggestions. I've taken them all to heart. Have a great day!
Hi Lexis...well your doing great congrats on day 11....anyway the sneezing is all part of the withdrawal as for the sleep it is always the last thing to return I have found a good tea that helps you can pick it up at wall mart for 5 bucks it is traditional medicinal nighty night.... just seap 2 bags for 20 min then add honey for flavor in a 1/2 hour your ready for a good nights sleep....just know methadone is very cyclic and just when you think you got it beat it comes back with a vengeance keep positng for support.........Gnarly
Hey- I'm almost two months into getting off of methadone (100plus mg for 20 years) and although I'm feeling better, I still sneeze like crazy, feel unmotivated, depressed and that hypertension body rattling feeling. I'm going to meetings, but I'm truly still addicted. To the point that I just moved from NYC to west PA to escape the dope scene, but found myself driving around looking for dope spots here the other day. Thankfully I checked myself and drove home before going to Pittsburgh. Point is it takes a long time (I know as this is my second time detoxing methadone, it took me 6 months to feel truly straight 10 years ago when I kicked). But the one thing I can say is it absolutely does get better each day and the more days you go the better it gets.
Still doing OK! Tomorrow is 2 weeks down. Still have sinus issues and sneezing and trouble sleeping. I know I&#x27;m doing OK though because I haven&#x27;t once thought or tried to get more methadone. I know it&#x27;ll get better each day. I just cant wait to feel completely normal and have energy again. The winter time gets me down too though. I love being outside and want to exercise and run but I hate the cold! :) Thanks for the support!